My daughter fighting RA/Lupus now for 15 years, really responded to AP (Minocycline) for years, and then started to get very bad gerd, and stomach aches and strong discomfort. She finally went off AP and has done pretty well for the last 5 years. Only recently it seems the RA/Lupus has started to ramp up again, and I was wondering if anyone has ever tried to administer the MWF Minocycline by injection instead of a pill (in an attempt to bypass her digestive track). She has tried some Clindamycin drips, and had to drive for an hour each time to get to the clinic, and I had heard one shouldn’t do Clindamycin drip for too long a time because of serious side effects to one’s GI track (?) don’t know if that’s a valid concern? Appreciate any input or comments on this topic. Thx
I found out the hard way that I could not take mino without having food in my stomach first.Seeing as how your daughter is doing fairly well she might be able to use doxy as it’s easier on the system.Not quite as effective if one is in a bad way.I had to get off on mino as I had bad hyper pigmentation.I have been on doxy for 6 years and doing just as well as on mino.My dark purple/grey skin is now 80% better.
Thank you Lynne! I now remember that right after chemo (for breast cancer) 10 years ago, my own joints flared and an AP dr. At the Diamond Springs Wellness Center in Utah put me on Doxycycline for a few months and it immediately calmed my own Osteoarthritis flare, so I will recommend Doxy to my daughter with RA/Lupus instead of Mino. Hopefully her stomach can tolerate it better. Appreciate you responding so much.
Viewing 3 posts - 1 through 3 (of 3 total)
You must be logged in to reply to this topic.
Give a gift to the Roadback Foundation.